# SDR CALA2019031100379

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 54,941 hours, 23,856 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004A1
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF WATER LEAK COMING FROM AFT LAV. REMOVED AND REPLACED AFT LAV TOILET ASSY IAW AMM 38-31-41. OPERATIONAL CHECK NO LEAK FOUND. REF ECRA 2011-01000 FOR AIRCRAFT CLEAN UP PROCEDURES.WITHIN 36 MONTHS, ACP ECRA 2011-01000, LAVATORY SPILL, SECTION2.C., SUPLEMENTAL INSPECTION, IN THE AREA FROM BODY STATION FR68 TO FR70.
